Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Burning sensation while urinating, took antibiotic. All test clear. Reason for painful, premature ejaculation?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
Been having problems with ejaculations for the last yr. First urine burnt so bad felt like peeing battery acid. Full tests done, blood, urine and cultures. Put on mega antibiotics, tests all came back clean. Prostate exam was fine and healthy. Burning urine continued, more antibiotics and retested for everything. Again everything came back clean.

about that time is when I noticed that all of a sudden I was having slightly uncomfortable ejaculations, bare could last as in premature ej, never had problems before. Went to a urologist. Again everything tested clean, prostate was fine. He did a test where they put a scope up your urethra as he thought possible urethral stricture. Everything looked clear and fine.

Frustrated as I don't have insurance and am paying cash every visit and every test. I am very fit and eat super healthy and exercise. Please tell me what is wrong. It's wrecked my sex life.
Posted Sat, 20 Apr 2013 in Premature Ejaculation
Answered by Dr. Payman Hajiazim 49 minutes later
Hi there, premature ejaculation can happen following irritation of the urethra as well. It could be anatomical or even functional. However, a medication from the class of SSRI (like fluoxetine, Paroxetine, Sertraline, citalopram, etc) can help for this situation. In many cases the medication can be discontinues several months after taking and the issue will be resolved. Let me know if you have any question. I wish you a good health.
Above answer was peer-reviewed by
Follow-up: Burning sensation while urinating, took antibiotic. All test clear. Reason for painful, premature ejaculation? 1 hour later
Hi and thanks for replying. But the question still remains what could be causing the uncomftable and slightly painful ejaculation accompanying the premature ejaculation?
Answered by Dr. Payman Hajiazim 5 hours later
Hi there, thanks for asking. The reason can be a condition named abacterial prostitis (it means a problem with prostate without acute infection). Some of these cases respond to some antibiotic from the class of quinolones (like ofloxacine, ciprofloxacine, etc) and some may need some other interventions. You can ask your doctor about this condition. Best wishes with your health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor